# SDR AWXA200501284

- Difficulty date: October 23, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 48,787 hours, 28,524 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SMF - AIR TURNBACK - FLT 544 - AFTER TAKEOFF, DURING CLIMB EN ROUTE TO PHX FROM SMF, CREW HEARD LOUD NOISE FROM THE NR 1 ENGINE AND NOTICED NR 2 ENGINE OIL QUANTITY GAUGE DROP BELOW ONE.  AIRCRAFT RETURNED TO SMF AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND SERVICED THE NR 2 ENGINE IAW BOEING 737-300 AMM 71-00-44-01.  NO DEFECTS WERE NOTED AT THE TIME.  ALSO RAN ENGINES AND PREFORMED AMERICA WEST AIRLINES TASK CARD F2A77001, AVM INTERROGATION, ON THE NR 1 ENGINE, WHICH ENGINE WAS WITHIN OPERATING RANGE.  AIRCRAFT RETURNED TO SERVICE.
